# SDR SWIA200414182

- Difficulty date: November 18, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 25,725 hours, 21,983 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 349.0 STR 26L AND ON FRAME 364.0 STR 26L IN AVIONICS CRAWL WAY. (ITEM FOUND AT C-CHECK INSPECTION.)  AFFECTED AREAS REPAIRED IAW CRJ SRM 53-21-15.
